# SDR MASA20211115558

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: CC670140614
- Part serial: NA
- Condition: Dented
- Location: Fls 24.00
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBOARD FLAP LOWER SKIN OF THE RH WING WAS FOUND TO HAVE (2) DENTS AT FLS 24.00. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM57-52-01, ITEM 28A, B, EA 80-2021-153
